MAUDE Adverse Event Report: LIKO AB MULTIRALL 200; LIFT, PATIENT, NON-AC-POWERED

LIKO AB MULTIRALL 200; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that on the 1st of november 2023, a multirall lift fell on the nurse's shoulder, and the nurse was taken to the emergency department.On the (b)(6) 2023, during follow-up with the hospital's biomedical, it was reported that the nurse suffered of a double clavicle (collarbone) fracture.She is currently in sick leave and wasn't currently able to provide information on the medical treatment she has / will receive.Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.In this event, it is currently unknown if the reported injury sustained by the nurse (double clavicle fracture) resulted in a permanent impairment of a body function or permanent damage to a body structure.It is unknown at this time whether medical and/or surgical intervention was required.However, it is reasonable to conclude that a medical intervention, such as immobilization was required to preclude permanent impairment of body function or permanent damage to a body structure, concluding that a serious injury occurred.Investigation is on-going, any additional and relevant information received during the course of the investigation will be documented in a final report.
 
Event or Problem Description
The customer reported that on the 1st of november 2023, a multirall lift fell on the nurse's shoulder, and the nurse was taken to the emergency department.On the (b)(6) 2023, during follow-up with the hospital's biomedical, it was reported that the nurse suffered of a double clavicle (collarbone) fracture.She is currently in sick leave and wasn't currently able to provide information on the medical treatment she has / will receive.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.During follow-up with the customer, the facility's biomedical engineer confirmed that the multirall lift remained attached to the rail hook, and the reported injury was caused by a drop of the lift.A device inspection performed by a hillrom technician noted that the lift was tested and was functioning as designed.It was also noted that the reported event was likely due to a fold in the lift strap that was inadvertently created by the user when this was repositioned after the previous usage.It was also confirmed that the nurse is suffering of a double collarbone and humerus fracture, she will be in sick leave for 6 weeks and perform physiotherapy.No further injury detail was provided.The lift's ifu (7en125103 rev.15) in the operation section states: "operate the lift only when tension is applied to the lift strap!" in this event, it is currently unknown if the reported injury sustained by the nurse (double clavicle and humerus fracture) resulted in a permanent impairment of a body function or permanent damage to a body structure.It is unknown at this time whether medical and/or surgical intervention was required.However, it is reasonable to conclude that a medical intervention, such as immobilization was required to preclude permanent impairment of body function or permanent damage to a body structure, concluding that a serious injury occurred.Additionally, there was no device malfunction identified, and the reported event was likely due to use error/misuse of the device (incorrect lift strap repositioning).Prevention of this type of event is outlined in the device ifu as noted above.
 
Event or Problem Description
The customer reported that on the 1st of november 2023, a multirall lift fell on the nurse's shoulder, and the nurse was taken to the emergency department.On the 22nd of november 2023, during follow-up with the hospital's biomedical, it was reported that the nurse suffered of a double clavicle (collarbone) fracture.She is currently in sick leave and wasn't currently able to provide information on the medical treatment she has / will receive.This report was filed in our complaint handling system as (b)(4).

Brand Name
MULTIRALL 200
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18283158
Report Number8030916-2023-00080
Device Sequence Number5910378
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public010088776198228411220321
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number3130001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale